×

zbMATH — the first resource for mathematics

Sur les séries associees à certains systèmes de Lindenmayer. (French) Zbl 0456.68084

MSC:
68Q45 Formal languages and automata
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Boë, J.-M., Thèse de 3ème cycle, (1976), Université des Sciences et Techniques du Languedoc
[2] Eilenberg, S., Automata, languages and machines, Vol. A, (1974), Academic Press New York · Zbl 0317.94045
[3] Eilenberg, S., Automata, languages and machines, Vol. B, (1976), Academic Press New York
[4] Fliess, M., Matrices de Hankel, J. math. pures appl., 53, 197-222, (1974) · Zbl 0315.94051
[5] Johansen, P., The generating function of the number of subpatterns of a DOL sequence, Theoret. comput. sci., 8, 1, 57-68, (1979) · Zbl 0419.68098
[6] Lindenmayer, A., Mathematical models for cellular interactions in development, J. theoret. biol., 18, 280-315, (1968)
[7] Nivat, M., Sur l’irréducibilité de certaines représentations de monoïdes, C.R. acad. sci. Paris Sér. A, 261, 2421-2422, (1965) · Zbl 0131.02002
[8] Ochsenschläger, P., Verallgemeinerte Parikh-abbildungen und DOL systeme, ()
[9] Perrin, D., Codes et combinatoire du monoïde libre, ()
[10] Reutenauer, C., Thèse de 3ème cycle, 6, (1977), Université Paris
[11] Reutenauer, C., Sur LES séries rationnelles en variables non commutatives, (), Lecture Notes in Computer Science (Springer, Berlin)à paraître · Zbl 0471.68066
[12] G. Rozenberg et A. Salomaa, The mathematical theory of L systems, en préparation. · Zbl 0365.68072
[13] Ruohonen, K., On the synthesis of DOL growth, Ann. acad. sci. fenn. ser. A I math., 143-154, (1975) · Zbl 0326.68054
[14] Salomaa, A.; Soittola, M., Automata-theoretic aspects of formal power series, (1978), Springer Berlin · Zbl 0377.68039
[15] Schützenberger, M.P., On the definition of a family of automata, Information and control, 4, 245-270, (1961) · Zbl 0104.00702
[16] Schützenberger, M.P., Certain elementary families of automata, (), 139-153 · Zbl 0221.94080
[17] Schützenberger, M.P., Finite counting automata, Information and control, 5, 91-107, (1962) · Zbl 0118.12506
[18] Schützenberger, M.P., Sur LES relations rationnelles entre monoïdes libres, Theoret. comput. sci., 3, 243-259, (1976) · Zbl 0358.68129
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.